# SDR UPS05844121

- Difficulty date: February 21, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 ANGLE CRACKED INSIDE L1 DOOR JAMB AT STA 35.  NDT VERIFIED CRACK TERMINATED AT FASTENER HOLE.  FAB REPAIR DOUBLER FROM SHT2027T3-.063.  TREAT, PRIME, INSTALL REPAIR REF SRM 51-1-21, 51-1-8, 51-3-0, 53-2-0 FIG 1B, 51-1-21A, DWG 5597646.
